# SDR SWIA202161772

- Difficulty date: September 24, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N191SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000632
- Aircraft time: 13,254 hours, 7,807 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- LH FLOOR DOUBLER CORRODED AS MARKED AT MOUNT HOLE AT FR 16     (C-CHECK RO 10/10/2021)    REMOVED AND REPLACED LH FLOOR DOUBLER AT FR 16. REF EMB SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06
